# SDR 7C7A1900010000017

- Difficulty date: April 2, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N151RA
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 34,226 hours, 34,573 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Indicator
- Part number: 54272188010
- Part serial: 141
- Condition: Inaccurate
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

#1 ENGINE FUEL TEMP INDICATES +5C  R/R DUEL FUEL TEMP IND
